# SDR P5CA9600087

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65B022332
- Condition: Worn
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH FORWARD AND AFT INBOARD FAIL-SAFE FITTINGS ON RT INBOARD AILERON DUE TO LOOSE RIVETS IN PREVIOUS REPAIR.  REMOVED FITTINGS, REPAIRED WEB, REINSTALLED NEW BUSHINGS AND FITTINGS IAW SRM 57-51 02A-001A AND 57-42-14-001.
